• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



Bruising?

#1

KateF

Silver Member
#2
I was going to post about this a while ago. I think I'm bruising more easily but had wondered if I was imagining it.
 
#3
don't feel silly now!! read it was something to do with the vitamins and that the skin gets thinner or something like that and it said to take vit c suppliments.:eek:
 

Flopster

Got a life thank you!
#4
This is really freaky because I ended up at the emergency doctors because I had the most horrendous bruising on my leg and thought it may have been a blood clot.

Apparently it was in the wrong place for a blood clot.

I had several major bruises though so am quite relieved actually to see that.
 
#6
It is most probably a lack of vitamin K. There is some in the diet but a few people require more.

You can get tablets from the chemist call sinkavit sp? these will help if you are really concerned go and see your GP.

I have come across this before and the advice above was given by the then medical officer.

Linda
 


Thread starter Similar threads Forum Replies Date
Lipotrim Forum 7
Cambridge Weight Plan 10
Exante - Total Solution 100% 5
Exante 16
Cambridge Weight Plan 6

Similar threads



Top